# SDR SWAA2014030525774

- Difficulty date: February 28, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,951 hours, 56,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AREA FWD CABIN ANGLE CRACKED AT BS 328, RBL 34.5.  R & R ANGLE IAW SRM & DRAWING.
